# SDR SWIA202266299

- Difficulty date: June 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 41,402 hours, 39,844 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR ON THE FS310.00 DOOR SEAL DEPRESSOR BETWEEN STGR6L & STGR7L IS DAMAGED.      (C-CHECK RO 8/15/2022)     PASSENGER DOOR WAS PREVIOUSLY TRIMMED AT FS310.00 BETWEEN STRINGER6L AND STRINGER7L  COMPLIED  WITH REO 601R-53-22-033 REV -D DATE 2014/02/17 REPAIR TYPE 1. ALL STEPS RELATIVE TO REPAIR TYPE I OF THE REO ARE COMPLIED. LEAK CHECK GOOD, COMPLIED WITH 51-900-1003-SKY
